# SDR AALA2020062549025

- Difficulty date: June 21, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 18,440 hours, 8,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R2 DOOR ASSIST BOTTLE FOUND BELOW PRESSURE LIMIT.  SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00.
